# SDR ASAA2012112093333

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 15,845 hours, 5,000 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE  PERFORMED T/C 78273000 AND FOUND ECONOMIC FAULT 77-20872, THE TOP LEFT EGT SIGNAL (T495S4) IS OUT OF RANGE.   ACCOMPLISH EEC BITE TEST.  RECENT FAULTS 73-21-00-740-803-F00, NO FAULTS FOUND ON NR 1 & 2 ENGINES, REF L/P 7048197 FOR NO FAULTS FOUND.
